stuck in a black hole

Discussion in 'Help Me! I Need to Talk to Someone.' started by debirat, Apr 27, 2010.

Thread Status:
Not open for further replies.
  1. debirat

    debirat Member

    god im sat here with my anti-depr,soooo badly just want to take them all and make my thoughts leave my head,longed to drift off to sleep to never wake again,this world is better without me,as to is my partner
  2. shamps

    shamps Well-Known Member

    If your partner is still with you its a good sign,mines actually frikkin left!!

  3. total eclipse

    total eclipse SF Friend Staff Alumni

    hope you only take the medication dose prescribed you will only make yourself sicker if youtake more. Call someone okay if your feeling this way your doctor perhaps can change your meds up a bit get you in therapy more. Just know it will pass this extreme low you will come out of it Try to sleep or do the opposite get out in the air and exercise a bit. i hope you feel better soon
Thread Status:
Not open for further replies.